# SDR A6WA201240068

- Difficulty date: January 11, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 28,334 hours, 27,473 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Gouged
- Location: Bs 317-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (DOOR SIDE) HAS GOUGED LUGS NR6 & NR13.  BLENDED DOOR HINGE ON NR 6 AND NR 13 LUGS IAW REO 601R-52-11-1347, ORIG MAT .110".  REMOVED .002" WITH .108 MAT REMAINING ON NR6 LUG, NR13 LUG, ORIG MAT .113".  REMOVED .002 MAT WITH .111 MAT REMAINING, BOTH ARE WITHIN LIMITS IAW REO 601R-52-11-1347.
